# SDR FDEA202008121868

- Difficulty date: August 12, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757236
- Aircraft serial: 28667
- Aircraft time: 33,351 hours, 23,368 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51121
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM @ MAIN CABIN FWD WET AREA BS 365.25 BETWEEN RBL 24 AND RBL 57.  REMOVED CORROSION ON FLOOR BEAM AT MAIN CABIN FWD WET AREA STA 365.25 BETWEEN   RBL 24 TO RBL 57 IAW B757 SRM 51-10-02-0G. EVALUATED DAMAGED AREA AT STA 365 , RBL 41   TO RBL 44 , ORIG MAT: .125" , REM MAT: .092", MAT LOOS: .033" FOUND TO BE OUT OF LIMITS   IAW B757 SRM 53-00-51-1A FIG 101 DETAIL VI. FABRICATED AND INSTALLED REPAIR ANGLE IAW   B757 SRM 53-00-51-2R , FIG 201, DETAIL III, REPAIR 11. FLOORBEAM AREAS AT STA 365.25 REBL   24 TO RBL 41 AND RBL 44 TO RBL 57 FOUND WITHIN LIMITS IAW B757 SRM 53-00-51-1A FIG 101,   DET VI.
